MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE SAFEDRAW DTX PRESSURE MONITORING KIT

MERIT MEDICAL SINGAPORE SAFEDRAW DTX PRESSURE MONITORING KIT
Catalog Number 689876/JPA
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that the rotating connector part came off from the connected tube at the connection of both parts.It was not a crack, but a thorough disconnection.It was replaced with the same product and the new one was used without issue.No patient injury.
 
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
SAFEDRAW DTX PRESSURE MONITORING KIT
Common Device Name
PRESSURE MONITORING KIT
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN   768926
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key20245597
Report Number8020616-2024-00026
Device Sequence Number7312216
Product Code DSK
UDI-Device Identifier00884450385104
UDI-Public00884450385104
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K885235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2026
Device Catalogue Number689876/JPA
Device Lot NumberC2990273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown